# SDR CA981014001

- Difficulty date: September 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Robsin R22BETA
- Engine: Lyc O320B2C
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Sheave
- Part number: A0511
- Condition: Out Of Adjust
- Location: Actuator
- Component: A0511
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON WALK-AROUND, DRIVE BELT TENSIONNER ACTUATOR MOTOR RUBBING ON FRAME.  SHEAVE ALIGNMENT OUT OF ADJUSTMENT.  CORRECTED.
